MathSciNet Relay Station
MathSciNet bibliographic data
MR763907 (86k:14028) 14J28 (14J15 32J25)
Friedman, Robert A new proof of the global Torelli theorem for $K3$ surfaces. Ann. of Math. (2) 120 (1984), no. 2, 237–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement